There are rumours that the Federal Government plans to ban Postinor 2 because of it’s side effects.
Postinor-2 is an emergency contraceptive that can be used after unprotected sex or where a contraceptive method has failed. This type of contraception is often called “the morning-after pill”.
It is estimated that it prevents about 85% of expected pregnancies and
Stops ovaries from releasing an egg;
Prevents sperm from fertilising any egg that may have already released; or
Stops fertilised egg from attaching itself to womb lining.
The ‘alleged’ ban has been met with mixed reactions by the sexually active populace on social medias.
Reactions on twitter after the break.
Like all medicines Postinor-2 also have side effects:
Feeling sick for a short time after taking the medicine (About one in four women who take the medicine will feel sick)
Vomiting after taking the medicine
Menstrual period might be different (Most women will have a normal period at the expected time, but some may have their period later or earlier than normal. Some might also have some irregular bleeding or spotting until next period)
Tender breasts, headaches, lower abdominal (tummy) pain, diarrhoea, feeling dizzy or tired after taking the medicine.
IN A TWEET: CHECK WHAT 2FACE IDIBIA SAID.. LOL